# SDR R61A201309250915

- Difficulty date: September 9, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N202WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4202
- Aircraft time: 9,418 hours, 9,203 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: C14135CA
- Part serial: 2815
- Condition: Corroded
- Part time: 9,418 hours, 9,203 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON RT PITOT- STATIC PROBES AT FS 64.00. MX R & R RT PITOT -STATIC PROBES IAW AMM 34-11-06-400-801, 34-11-00-790-801 AND 34-11-06-400-801.  ACFT IS CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
